# SDR DALA2021062803495

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frm 20 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - CORROSION WEB FRAME 20 L1 AT LEVEL STGR 23L FWD GALLEY AREA.   REPLACED WEB FRAME 20 AT LEVEL STR.23L FWD GALLEY AREA AS PER A319 SRM 51-42 AND DWG. (1853123)
